BMW or Mazda? Doesn't matter! All premium members can sign up for this event and we have unlimited slots available so make sure to bring a friend. Sign up below and make sure to tag fellow community members who you think are up for a challenge! Join us as a Premium Member Not a premium member yet but interested to race with our group of friendly drivers? Click here for more information and learn how you can participate as well and become a premium member. Join us as a Freemium Member If you haven't raced with us before and you'd like to see how awesome our races are? Register for a freemium account and race online at RaceDepartment for free during two weeks. Just sign up yourself below and see you on track! Server Name: RACEDEPARTMENT.COM #2 EU Server and Teamspeak Password: click here Racing Club Rules: click here Cars: BMW M235i / Mazda MX-5 Cup Track: Silverstone International Practice: 18:00 GMT / 19:00 BST (40 minutes) Qualifying: 18:40 GMT / 19:40 BST (15 minutes) Race: 18:55 GMT / 19:55 BST (20 Minutes) Race 2: 19:15 GMT / 20:15 BST (20 Minutes) Please Ask any extra questions you might have about this event!